| Model Number |
1100-48-610 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Malposition of Device (2616)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
03/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was presented with pain in abduction.Dr.Carried out a scan of the effected shoulder and printed a 3d model of the shoulder, he determined that the humeral head eccentricity was incorrectly placed resulting in the greater tuberosity articulating against the subacromial in abduction.Revision surgery was preformed with humeral head removed and replaced with the same size ecc 48 x 18mm and the eccentricity changed from inferior medial position to superior lateral position.Dr.Carried out range of motion test and determined that greater tuberosity no longer articulated against the subacromial.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.